# SDR SIMA20130309002

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 22,593 hours, 16,017 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3758 THE CREW REPORTED THAT ON CLIMBOUT FROM MSP IN ICING CONDITIONS THEY RECEIVED AN EICAS WARNING "ANTI ICE DUCT" WARNING MESSAGE.  MESSAGE EXTINGUISHED WHEN WING ANTI ICE WAS TURNED OFF.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MSP.  THE AIRCRAFT LANDED (BELOW) MAX LANDING WEIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT WAI SUPPLY DUCT FROM FS 1095.91 TO FS 111.14 IAW CRJ AMM TASK 30-11-02-400-804.  LEAK TEST GOOD IAW CRJ AMM TASK 30-11-00-790-801.  PARTS REMOVED & REPLACED:  DUCT – LEFT, PART NUMBER GG670-80315-3. S/N 0203. GASKET, PART NUMBER MM 670-80505-001.  COUPLING, PART NUMBER B0305055-300. BOLT, PART NUMBER NAS6203-5.  MACHINE SCREW, PART NUMBER B0201047-3-18.  SELF BONDING, INSULATION TAPE, PART NUMBER N384-2955.  WASHER, FLAT, PART NUMBER NAS1149D0316K.  SEAL, PART NUMBER AS1895-7-325.  THE AIRCRAFT WAS RETURNED TO SERVICE.
